MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341409 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Breast Cancer (1759); Wrinkling (2613)
| Date of Event |
10/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wrinkling, implant malposition/displacement.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a caucasian female patient, who's undergone breast reconstruction, as part of a clinical study, with two 555cc mentor memoryshape breast implants on (b)(6) 2020, suffered bilateral breast wrinkling, post-procedure.On (b)(6) 2020, the patient underwent bilateral breast surgical intervention (fat grafting) and the issues were resolved.However, on (b)(6) 2021, the patient was then diagnosed with bilateral implant malposition/displacement.The patient underwent an unspecified surgical intervention to resolved that issue on an unspecified date.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.A supplemental report will be submitted if clarifying information is received.This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that the suspect medical devices were implanted for breast reconstruction revision.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 20, 2022, mentor became aware that the onset of the patient's implant malposition/displacement was on (b)(6) 2020.
Additional Manufacturer Narrative
On may 18, 2023, mentor received additional information indicating that the patient has suffered breast cancer on an unspecified breast that was stage ii at the time.Since it was not specified where the cancer was diagnosed, it will only be reported on one side.A supplemental report will be submitted once clarifying information is made available.